+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Join Date
    Apr 2011
    Location
    Sydney South
    Posts
    1,997
    Thanks
    1,323
    Thanked
    889
    Reviews
    10
    Achievements:Topaz Star - 500 posts

    Default Need some advice on something that happened last night (warning TMI)

    So I have been TTC #3 for 18 months now and had a natural MC about 10 months ago. No problems physically from the MC an doctor said I don't new an internal US as AF came back pretty normally with little to no pain.

    The only problem I have had since then is being unable to get pregnant again.

    I have been on clomid for 3 months now due to short LP and it has done wonders for my LP but still no sticky bean.

    (This is where it gets TMI) So AF arrived 3 days ago after another unsuccessful cycle and I was sitting on the Lounge and realised my tamping was leaking (I had only changed it 20mins earlier) I went into the bathroom to have a shower and as I took my undies off - the tampon actually fell out along with the huge huge clots - when they were on the floor it was about the size of a dinner plate. I have never seen anything like that in my life including during my miscarriage... I felt a bit faint afterwards but that was it.

    Now I'm starting to wonder if something is wrong with me after the MC that might explain why I can't get UTD... Has this ever happened to you before or does anyone know what t sounds like?

    I am going to see my GP tomorrow but just wanted to hear advice from anyone who this has happened to and what I should be asking for...

  2. #2
    Join Date
    Nov 2013
    Posts
    912
    Thanks
    147
    Thanked
    388
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    After any m/c you should probly get an u/s to check if there were any retained products that could inhibit implantation in the future I had three chemical pregnancies and one miscarriage and all of them I was checked to make sure I had passed everything. If you have a good gp I don't think asking for this would be an issue

  3. #3
    Join Date
    Jul 2010
    Posts
    4,318
    Thanks
    3,181
    Thanked
    3,519
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    My friend had something similar happen not after a miscarriage and it was low platelets bought on by an autoimmune disease.


 

Similar Threads

  1. Replies: 3
    Last Post: 14-11-2015, 20:59
  2. OMG It's happened. I'm old.
    By Mod-Nomsie in forum General Chat
    Replies: 46
    Last Post: 15-07-2015, 17:01

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Sudocrem / InfacolSudocrem® Healing Cream is a soothing emollient cream which aids and assists in the management of nappy rash, eczema, ...
FORUMS - chatting now ...
For those of you with babies and toddlers....General Parenting Tips, Advice & Chat
Would you breastfeed in public?General Parenting Tips, Advice & Chat
Help with baby names please!Choosing Baby Names
I am... #20General Chat
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
WWYD? Sister issues...Issues with Family Members
What do you think is the best resource for new Mums?General Parenting Tips, Advice & Chat
Lite & Easy ???Second Trimester Chat
High Natural Killer Cells #9Reproductive Immunology
REVIEWS
"Pigeon teats rule!"
by Alex
Pigeon PP Wide Neck reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›